MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 07/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(6).
 
Event or Problem Description
It was reported that stent damage post-deployment occurred.The target lesion was located in the iliac vein.A 75 cm, 14x60/9fr wallstent endoprosthesis stent was placed.After using a 14mm balloon catheter for post-dilatation, the distal end of the stent was deformed.The procedure was completed with another of the same device.No patient complications reported and the patient's status was stable.
 
Additional Manufacturer Narrative
A2 age at time of event: 18 years or older.Initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported that stent damage post-deployment occurred.The target lesion was located in the iliac vein.A 75 cm, 14x60/9fr wallstent endoprosthesis stent was placed.After using a 14mm balloon catheter for post-dilatation, the distal end of the stent was deformed.The procedure was completed with another of the same device.No patient complications reported and the patient's status was stable.It was further reported that the procedure was completed with the original device and no additional stent was used in the procedure.
 
Event or Problem Description
It was reported that stent damage post-deployment occurred.The target lesion was located in the iliac vein.A 75 cm, 14x60/9fr wallstent endoprosthesis was selected for a procedure.The distal end of the stent was deformed after using a 14mm balloon catheter for post dilatation.The procedure was completed with the original device.No patient complications reported and the patient's status was stable.It was further reported that the procedure was completed with the original device and no additional stent was used in the procedure.
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.Initial reporter address 1: (b)(6).Type of reportable event corrected to malfunction based on additional information received.Device evaluated by mfr.: the device as not returned for analysis, however media was provided.The returned cine images confirmed stent deformation was observed at the edge of the implanted stent.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10296400
Report Number2134265-2020-09272
Device Sequence Number14074759
Product Code MAF
UDI-Device Identifier08714729204008
UDI-Public08714729204008
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2021
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0024173483
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/07/2020
Supplement Date Received by Manufacturer07/22/2020
08/06/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date07/31/2020
08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;